# SDR UALA2009090802839

- Difficulty date: September 8, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 71,776 hours, 11,691 cycles
- Engine: Pwa PW4060
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE 'LT ENG FUEL FILTER' EICAS, FLT DIVERTED.  AFTER LANDING CAPT REPORTED ENG RAN NORMAL WITH NO PARAMETER SHIFTS.  NORMAL SHUTDOWN AT GATE.  NO CONTAMINATION FOUND AT FUEL SYS, RPL FUEL FILTER & FUEL FILTER BYPASS SWITCH.  LEAK CHECKED, NO LEAKS FOUND.  ALSO RAN ENG 5 MIN IDLE RUN.  NO LEAKS ON FUEL FILTER PRESS SWITCH.  THE SAMC CONTROLLER AND MANAGER CONCURR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE.
